MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK M3 HD PWR WCHAIR; POWER WHEELCHAIR

AMYLIOR INC. ALLTRACK M3 HD PWR WCHAIR; POWER WHEELCHAIR
Model Number ATM3-3HD-MP
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Concussion (2192)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user flipped out of his chair (b)(6) 2025.He was going up his ramp on his wheelchair-accessible van and the chair started sliding backwards, eventually tipping over; this caused him to hit his head on the concrete.He went to the er for tests, was released to go home and after a few days, needed to go back to the er, to be diagnosed with a concussion.

Brand Name
ALLTRACK M3 HD PWR WCHAIR
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
AMYLIOR INC.
3190 f-x tessier
vaudreuil-dorion, quebec J7V 5 V5
CA  J7V 5V5
Manufacturer Contact
eric dugas
3190. f.x. tessier
vaudreuil-dorion, quebec J7V 5-V5
CA   J7V 5V5
MDR Report Key24054819
Report Number9615410-2026-00001
Device Sequence Number9856770
Product Code ITI
UDI-Device Identifier00827482201721
UDI-Public00827482201721
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATM3-3HD-MP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale